About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 489521, 7 pages
http://dx.doi.org/10.1155/2013/489521
Research Article

General Solution of Linear Fractional Neutral Differential Difference Equations

1Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
2Department of Mathematics, Anqing Normal University, Anqing, Anhui 246133, China
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4School of Mathematical Sciences, Anhui University, Hefei, Anhui 230039, China

Received 2 April 2013; Accepted 27 May 2013

Academic Editor: Pedro R. S. Antunes

Copyright © 2013 Hai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai Zhang, Jinde Cao, and Wei Jiang, “General Solution of Linear Fractional Neutral Differential Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 489521, 7 pages, 2013. doi:10.1155/2013/489521